MathSciNet Relay Station
MathSciNet bibliographic data
MR593235 (81k:41010) 41A25 (41A65)
Ditzian, Z. Some remarks on approximation theorems on various Banach spaces. J. Math. Anal. Appl. 77 (1980), no. 2, 567–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement